| Catalog Number |
02.07.1206R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
01/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-jan-2024.Lot 2204679:(b)(4) items manufactured and released on 05-jul-2022.Expiration date: 2027-06-21.No anomalies found related to the problem.To date, 17 items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: batch review performed on 23-jan-2024 gmk-sphere 02.12.0026r femoral component sphere cemented size 6+ r (k140826) lot 2114606: (b)(4) items manufactured and released on 31-jan-2022.Expiration date: 2027-01-09.No anomalies found related to the problem.To date, 14 items of the same lot have been sold with no similar reported case during the period of review.Batch review performed on 23-jan-2024 gmk-sphere 02.12.0610fr tibial insert fixed sphere flex size 6/10 mm r (k121416) lot 2201092: (b)(4) items manufactured and released on 11-apr-2022.Expiration date: 2027-03-15.No anomalies found related to the problem.To date, 61 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 8 months after primary, the patient came in reporting pain and stiffness and the cause is unknown.The surgeon revised all components to hinge components and the surgery was completed successfully.